BibTeX record journals/amc/YangWL15

download as .bib file

@article{DBLP:journals/amc/YangWL15,
  author    = {Rongjiang Yang and
               Bo Wu and
               Yang Liu},
  title     = {A Halanay-type inequality approach to the stability analysis of discrete-time
               neural networks with delays},
  journal   = {Appl. Math. Comput.},
  volume    = {265},
  pages     = {696--707},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.amc.2015.05.088},
  doi       = {10.1016/j.amc.2015.05.088},
  timestamp = {Fri, 21 Feb 2020 21:19:13 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/YangWL15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics